MAUDE Adverse Event Report: BECTON DICKINSON BD CATHENA 18GX1.25IN STRAIGHT BC; INTRAVASCULAR CATHETER

BECTON DICKINSON BD CATHENA 18GX1.25IN STRAIGHT BC; INTRAVASCULAR CATHETER
Catalog Number 386801
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd cathena 18gx1.25in straight bc small piece of plastic or glue stuck inside the bevel of cannula.Small piece of plastic or glue stuck inside the bevel of cannula.Hss has received a product complaint from (b)(4) hospital, see product detail below: product: bd cathena 18ga 1.25 in.Supplier: (b)(4).Complaint: ["sterility/contamination or leakage issue","manufacturing fault?"] description: small piece of plastic or glue stuck inside the bevel of cannula.Action: discarded and used different item and inspected for foreign material.Took photos of product then discarded.Complainant: (b)(6).Contact number: (b)(6).Alternative contact: (b)(6).Is product available? no.Is packaging available? no.We request a solution to this complaint, along with replacement products or a credit reimbursement by the kpi deadline of 11 june 2024.All communications regarding this issue should also be emailed to mailto:hss.(b)(6).

Brand Name
BD CATHENA 18GX1.25IN STRAIGHT BC
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19462176
Report Number2243072-2024-00675
Device Sequence Number6653078
Product Code FOZ
UDI-Device Identifier00382903868018
UDI-Public(01)00382903868018
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K220584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number386801
Device Lot Number2174805
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown